# SDR ASAA2013062295241

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 16,945 hours, 5,108 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LEFT NAV WOULD NOT ARM.  ACFT GROUNDED.  ACCOMPLISHED FLT FAULT REVIEW, GRP BITE 10, NO FAULTS LOGGED.  ACCOMPLISHED FLT DIRECTOR TEST, GRP BITE 12, ALL TEST PASSED. ACCOMPLISHED LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF MM 22-00-01.  ACFT REMAINS CATIII A, AUTOLAND AND HGS, SCREW REFLECT SAME.  NO HISTORY 90 DAYS.
